# SDR ASOA2015091413830

- Difficulty date: September 14, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL, FWD CLOSING FITTING CORRODED.  R & R UNSERVICEABLE PAX DOOR CLOSING FITTING WITH NEW SERVICEABLE CLOSING FITTING IAW SRM 51-42-06-001-001 A01.
